Free crossed resolutions from simplicial resolutions with given CW-basis
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 40 (1999) no. 4, pp. 261-283.
@article{CTGDC_1999__40_4_261_0,
     author = {Mutlu, A. and Porter, Timothy},
     title = {Free crossed resolutions from simplicial resolutions with given $CW$-basis},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {261--283},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {40},
     number = {4},
     year = {1999},
     zbl = {0947.18007},
     mrnumber = {1734246},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1999__40_4_261_0/}
}
Mutlu, A.; Porter, T. Free crossed resolutions from simplicial resolutions with given $CW$-basis. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 40 (1999) no. 4, pp. 261-283. http://www.numdam.org/item/CTGDC_1999__40_4_261_0/

[1] M. André, Homologie des Algèbre Commutatives, Lecture Notes in Math., Springer, 206, (1970). | MR 352220 | Zbl 0222.13017

[2] N. Ashley, Simplicial T.-Complexes: a non abelian version of a theorem of Dold-Kan, Dissertationes Math., 165, (1988), 11-58, Ph.D. Thesis, University of Wales, Bangor, (1978). | Zbl 1003.55500

[3] H.J. Baues, Algebraic Homotopy, Cambridge Studies in Advanced Mathematics, 15, Cambridge Univ. Press., (1989), 450 pages. | MR 985099 | Zbl 0688.55001

[4] R. Brown, M. Golasi, T. Porter, and A. Tonks, Spaces of maps into classifying spaces for equivariant crossed complexes, Indag. Mathem., N.S. 8(2), (1997), 157-172. | MR 1621979 | Zbl 0898.55009

[5] R. Brown and P.J. Higgins, Colimit-theorems for relative homotopy groups, Jour. Pure Appl. Algebra, 22, (1981), 11-41. | MR 621285 | Zbl 0475.55009

[6] R. Brown and P.J. Higgins, Homotopies and tensor products for ω-groupoids and crossed complexes, Jour. Pure Appl. Algebra, 47, (1987), 1-33. | Zbl 0621.55009

[7] R. Brown and J. Huesbschmann, Identities among relations, Low dimension topology, London Math. Soc. Lecture Note Series, 48, (ed. R. Brown and T. L. Thickstun, Cambridge University Press) 1982, pp. 153-202. | MR 662431 | Zbl 0485.57001

[8] R. Brown and J.-L. Loday, Van Kampen Theorems for Diagram of Spaces, Topology, 26, (1987), 311-335. | MR 899052 | Zbl 0622.55009

[9] R.A. Brown, Generalized Group Presentations and Formal Deformations of CW complexes, Trans. Amer. Math. Soc. 334, (1992), 519-549. | MR 1153010 | Zbl 0764.57012

[10] P. Carrasco, Complejos Hipercruzados, Cohomologia y Extensiones, Ph.D. Thesis, Universidad de Granada, (1987).

[11] P. Carrasco and A.M. Cegarra, Group-theoretic Algebraic Models for Homotopy Types, Jour. Pure Appl. Algebra, 75, (1991), 195-235. | MR 1137837 | Zbl 0742.55003

[12] D. Conduché, Modules Croisés Généralisés de Longueur 2, Jour. Pure Appl. Algebra, 34, (1984), 155-178. | MR 772056 | Zbl 0554.20014

[13] E.B. Curtis, Simplicial Homotopy Theory, Advances in Math., 6, (1971), 107-209. | MR 279808 | Zbl 0225.55002

[14] P.J. Ehlers and T. Porter, Varieties of Simplicial Groupoids, I: Crossed Complexes. Jour. Pure Appl. Algebra, 120, (1997), 221-233; plus: Correction, same journal (to appear). | MR 1468917 | Zbl 0888.55005

[15] D.M. Kan, A relation between CW-complexes and free c.s.s groups, Amer. Jour. Maths., 81, (1959), 512-528. | MR 111036 | Zbl 0109.16201

[16] F. Keune, Homotopical Algebra and Algebraic K-theory, Thesis, Universiteit van Amsterdam, 1972.

[17] J.P. May, Simplicial Objects in Algebraic Topology, Van Nostrand, Math. Studies, 11, (1967). | MR 222892 | Zbl 0165.26004

[18] J.C. Moore, Seminar in Algebraic Homotopy, Princeton, (1956). | Zbl 0074.38401

[19] A. Mutlu, Peiffer Pairings in the Moore Complex of a Simplicial Group, Ph.D. Thesis, University of Wales, Bangor, (1997); Bangor Preprint, 97.11, available via http://www.bangor.ac.uk/ma/research/preprints/97prep.html

[20] A. Mutlu and T. Porter, Iterated Peiffer pairings in the Moore complex of a simplicial group, Applied Categorical Structures (to appear); (1997), Bangor Preprint, 97.12, available via http://www.bangor.ac.uk/ma/research/preprints/97prep.html | MR 1812299 | Zbl 0991.18012

[21] A. Mutlu and T. Porter, Applications of Peiffer pairings in the Moore complex of a simplicial group, Theory and Applications of Categories, 4, No. 7, (1998) 148-173; previously as Bangor. Preprint 97.17. available via http://www.bangor.ac.uk/ma/research/preprints/97prep.htmt. | MR 1660886 | Zbl 0917.18006

[22] A. Mutlu and T. Porter, Freeness Conditions for 2-Crossed Modules and Complexes, Theory and Applications of Categories, 4, No.8, (1998) 174-194; previously as Bangor Preprint 97.19. available via http://www.bangor.ac.uk/ma/research/preprints/97prep.htm). | MR 1657199 | Zbl 0917.18004

[23] T. Porter, n-Types of simplicial groups and crossed n-cubes, Topology, 32, (1993), 5-24. | MR 1204402 | Zbl 0776.55012

[24] D. Quillen, Homotopical Algebra, Lecture Notes in Math., Springer, 43, (1967). | MR 223432 | Zbl 0168.20903

[25] A.P. Tonks, Theory and Applications of crossed complexes, Ph.D. Thesis, University of Wales, Bangor, (1993).

[26] J.H.C. Whitehead, Combinatorial Homotopy I and II, Bull. Amer. Math. Soc., 55, (1949), 231-245 and 453-496. | MR 30760 | Zbl 0040.38801